Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stomach pain, right side bulky, shock in stomach, increased gastric trouble

hi , last few months i saw my right part of my stomach got little bulky compare to left part . ans i am feeling pain since last few weeks everyday. the pain is little but sometimes i feel a little shock inside of belly at the right of naval. i have seen my gastric also increased and air fall also increased. Please suggest.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to the HCM
I really appreciate your concern looking to the history give here the chances of hyperacidity is likely in my opinion this condition need to be treated with the following medicine on tentative basis and if this fails to respond then investigation would be required,
1) Tab Omeprazole 40 mg once in a day at evening time
2) Tab Clinidium with Chlordiazepoxide three times in day
hope this information helps you have nice day.
Answered: Sat, 17 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor